My kidneys are starting to slow down, as a methadone patient of 17 years and now on suboxone the doctors from the methadone clinic are not relating this to the methadone, however, what they are saying is that they would expect this of patients who have been using narcotics for years ! What is the difference??? Sounds extremely contradictory, what is methadone ??? How many other individuals are having the sme problem as this. I really do feel that enough research was put into the cure all drug..."methadone" ! Not all of us used street drugs...prescriptions from doctors who misdiagnos the problems and cover by handing out percocet like candy so they do not have to deal with the issue at hand until surgery is necessary and then a big "OOPS...!!!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.